Please note images are for illustration purposes and may differ from the product(s) you receive
Paracodol Capsules are a combination of codeine, one of the strongest painkillers available without prescription, and paracetamol, which relieves pain and reduces fever.This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.
Paracodal tablets are effective pain relievers for both adults and children, that can provide comfort that you can rely on.
These pain relief tablets are water-soluble for easy delivery, especially with children.
How do Paracodal Works?
Paracodal Capsules are effective pain relievers as they contain two active ingredients:
Paracetamol, which is used to relieve mild to moderate pain and fever.
Codeine is one of the strongest painkillers available that you could not normally obtain over-the-counter. However, should only be used when paracetamol, ibuprofen and aspirin fail to work alone.
What to Use Paracodal Capsules For?
You may benefit from the use or Paracodal Capsules if you suffer from mild to moderate forms of the following:
Cold and flu symptoms including raised temperature and sore throats
Muscular and rheumatic pain
How to take Paracodol Capsules:
Adults and children over 12 years of age: 1-2 capsules, repeated if necessary every 4-6 hours with a maximum of 8 capsules a day.
Not recommended for children under 12 years of age.
Caution before taking Paracodol Capsules:
Do not exceed the stated dose. If symptoms persist, consult your doctor.
Codeine can become addictive so do not take for more than 3 consecutive days without consulting your doctor.
Cosult your doctor prior to using Paracodol Capsules if you are taking any prescription medicines.
Cosult your doctor prior to using Paracodol Capsules if you are taking any other medicines that contain paracetamol or codeine.
Cosult your doctor prior to using Paracodol Capsules if you have a liver or kidney condition.
Cosult your doctor prior to using Paracodol Capsules if you are pregnant or think that you may be pregnant.
Cosult your doctor prior to using Paracodol Capsules if you are sensitive to any of the ingredients.
Contains paracetamol. Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Keep all medicines out of the reach of children.
Possible side effects after taking Paracodol Capsules:
Side effects are rare at recommended doses, but occasionally Paracodol Capsules can cause constipation. Any other unusual side effects should be reported to your pharmacist. If you notice that you bruise or bleed more easily than usual or if you are more prone to infection, such as sore throat or mouth ulcers, you should speak to your doctor.
Each Paracodol Capsule contains:
Paracetamol 500mg and Codeine 8mg. Inactive ingrediants are pregelatinised maize starch, collodial silicon dioxide, magnesium stearate, titanium dioxide, gelatin, shellac, soya lecithin, antifoam DC1510, iron oxide
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Perfect order - ordered what I wanted. Delivered promptly, decent packaging & tracking was very accurate.